MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-266965

Медицинская библиотека · BMJ case reports · 2025

Massive clonidine overdose in a paediatric patient due to a pharmacy compounding error and a primer on investigating suspected compounding errors.

Murray Brian Patrick, Sheridan Matthew David, Hays Hannah

СтатьяКлинический случайПеревод в очереди

Аннотация

An early childhood male (2-5 years) who was prescribed clonidine presented to the emergency department with altered mental status, bradycardia and hypertension after an accidental clonidine overdose traced to a pharmacy compounding error. The patient was admitted to the paediatric intensive care unit and developed paralytic ileus, which necessitated nasogastric tube placement. An investigation by the State Board of Pharmacy revealed that the error involved the use of clonidine powder instead of tablets during the compounding process, which resulted in a 1000-fold overdose. This case highlights key historical details a clinician should elicit to assess the likelihood of a compounding error. We outline here important steps for investigation and management when such an error is suspected.

Для цитирования: Murray Brian Patrick, Sheridan Matthew David, Hays Hannah. Massive clonidine overdose in a paediatric patient due to a pharmacy compounding error and a primer on investigating suspected compounding errors.. BMJ case reports. 2025. DOI: 10.1136/bcr-2025-266965.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.